# SDR DALA2019102906260

- Difficulty date: October 23, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 89,447 hours, 37,837 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 DURING SCHEDULED MOD IN MSP OCT 2018, MTC WAS ACCOMPLISHING EO 2330-01349 2KU ANTENNA INSTALLATION. DURING THE PROCESS, MTC FOUND EXISTING. THE DENTS ARE SUSPECTED TO BE FROM A HAIL STORM WHICH RECORDS REVIEW INDICATES HAVE NOT BEEN PREVIOUSLY EVALUATED. CORRECTIVE ACTION: REF ERA 572426-14 REV A.
